# SDR UPS96220557

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinges
- Condition: Corroded
- Location: Main Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FORWARD AND AFT MAIN CARGO DOOR HINGES SEVERLY CORRODED.  REPLACED HINGES.
